# SDR UG8A2007PA01O

- Difficulty date: February 8, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- Aircraft time: 4,451 hours, 1,554 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: 1159SCP002005
- Condition: Iced
- Location: Rt Wing
- Part time: 4,451 hours, 1,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE THE CREW REPORTED GETTING AN AMBER FUEL TANK TEMP ILLUM WITH ACTUAL TEMP -4/-5  FOLLOWED BY L-R FUEL LOW LEVEL WITH MORE THAT 9000 LBS REMAINING.  AN EMERGENCY LANDING WAS MADE.  UPON ACCESSING THE FUEL EJECTOR PUMPS IN BOTH WINGS, ICE WAS FOUND AROUND THE EJECTOR PUMP FUEL INLET.  IT WAS DETERMINED THAT THIS ICE WAS RESTRICTING THE FLOW OF FUEL INTO THE PUMP RESULTING IN A LOW LEVEL OF FUEL IN BOTH WING HOPPER TANKS.   GAC ASC 135A INSTALLS SCREENS OVER THE EJECTOR PUMP WHICH HELPS PREVENT THIS PROBLEM.  PLACED THE AIRCRAFT IN A HEATED HANGER AND ALLOWED WINGS TO WARM UP AND REMOVED ALL SIGNS OF WATER FROM INSIDE BOTH WINGS.  CLOSED THE PANELS USED FOR ACCESS AND FUELED AIRCRAFT.  OPERATED THE EJ
